# SDR ZW0A0101204

- Difficulty date: May 6, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 26,280 hours, 12,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: CANAC12A
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COVER FOR THE EMERGENCY EXIT SIGN AT ROW 21 SEAT F WAS MISSING.  INSTALLED THE COVER FOR THE RT SIDE FWD OVERWING EXIT SIGN.  CHECK-C 10-23-00 STL.
